Notice: To Ask a Question, Install the Askmeghana App (CAO Admissions) For Free. Questions are Answered Faster On the App. Click Here to Download from Play Store


by
Of late, have been growing lean and don't know why, although am nt all Dat fat but hw am slimming is something else.I av not done anything bad too, have even tried taking in blood tonic but still So please can you prescribe a drug for me, that I can use to regain my body
Pls answer me

1 Answer

0 votes
by
Hello,

Unfortunately it is very difficult to suggest medication.

Your situation is quite common and can even be caused by stress or emotional strain, worry and other psychological issues.

The best action to take right now is to go for a medical checkup which doesn't cost much.

A doctor will then advise you based on the results
Welcome to Askmeghana. You can discuss any issues bothering you. We are here to help you solve all your problems and get the correct information you seek. Join the happy community.


Welcome to the Community!

26.9k questions

25.6k answers

153k users

...